MathSciNet Relay Station
MathSciNet bibliographic data
MR2567746 37D30 (37A25 37C20 37C40 37J10)
Avila, Artur; Bochi, Jairo; Wilkinson, Amie Nonuniform center bunching and the genericity of ergodicity among $C\sp 1$ partially hyperbolic symplectomorphisms. Ann. Sci. Éc. Norm. Supér. (4) 42 (2009), no. 6, 931–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement